Alert archive / Alabama / Small Craft Advisories in 2010
Small Craft Advisory 49, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 4, 2010, 3:43 AM CST. It took effect at Dec 4, 2010, 9:00 PM CST. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2010, 3:43 AM CST (09:43 UTC)
- In effect from
- Dec 4, 2010, 9:00 PM CST
- Expired
- Dec 7, 2010, 6:51 AM CST
- In force
- 58 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
772 WHUS74 KMOB 040943 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 343 AM CST SAT DEC 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST TUESDAY... .A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT. IN THE WAKE OF THE FRONT...A STRONG NORTHERLY WIND FLOW WILL DEVELOP AND SEAS WILL BUILD. WINDS WILL DECREASE SLIGHTLY EACH AFTERNOON AND INCREASE OVERNIGHT THROUGH EARLY TUESDAY MORNING. GMZ630-650-655-670-675-041745- /O.NEW.KMOB.SC.Y.0049.101205T0300Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 343 AM CST SAT DEC 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST TUESDAY. * WINDS:STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL DEVELOP TONIGHT AND CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY AND INCREASE OVERNIGHT. * SEAS:SEAS WILL BUILDS TO AROUND 3 FEET NEAR SHORE TO AS HIGH AS 6 FEET WELL OFFSHORE THROUGH EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
993 WHUS74 KMOB 041852 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1252 PM CST SAT DEC 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST TUESDAY... .A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT. IN THE WAKE OF THE FRONT...A STRONG NORTHERLY WIND FLOW WILL DEVELOP AND SEAS WILL BUILD. WINDS WILL DECREASE SLIGHTLY EACH AFTERNOON AND INCREASE OVERNIGHT THROUGH EARLY TUESDAY MORNING. GMZ630-650-655-670-675-050300- /O.CON.KMOB.SC.Y.0049.101205T0300Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1252 PM CST SAT DEC 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST TUESDAY. * WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL DEVELOP TONIGHT AND CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY AND INCREASE OVERNIGHT. * SEAS: SEAS WILL BUILDS TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
318 WHUS74 KMOB 050217 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 817 PM CST SAT DEC 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST TUESDAY... .A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT. IN THE WAKE OF THE FRONT...A STRONG NORTHERLY WIND FLOW WILL DEVELOP AND SEAS WILL BUILD. WINDS WILL DECREASE SLIGHTLY EACH AFTERNOON AND INCREASE OVERNIGHT THROUGH EARLY TUESDAY MORNING. GMZ630-650-655-670-675-051030- /O.CON.KMOB.SC.Y.0049.101205T0300Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 817 PM CST SAT DEC 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL DEVELOP TONIGHT AND CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY AND INCREASE OVERNIGHT. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
291 WHUS74 KMOB 051157 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 557 AM CST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST TUESDAY... .A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF. GMZ630-650-655-670-675-052000- /O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 557 AM CST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY AND INCREASE OVERNIGHT. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
818 WHUS74 KMOB 051202 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 602 AM CST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... .A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF. GMZ630-650-655-670-675-052000- /O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 602 AM CST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY AND INCREASE OVERNIGHT. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
999 WHUS74 KMOB 051930 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 130 PM CST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... .A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF. GMZ630-650-655-670-675-060615- /O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 130 PM CST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY AND INCREASE OVERNIGHT. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 052320 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 520 PM CST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... .A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF. GMZ630-650-655-670-675-060730- /O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 520 PM CST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY AND INCREASE OVERNIGHT. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
374 WHUS74 KMOB 060558 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1158 PM CST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... .A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF. GMZ630-650-655-670-675-061400- /O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1158 PM CST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY AND INCREASE OVERNIGHT. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. ROUGH CONDITIONS TO CONTINUE ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
839 WHUS74 KMOB 061048 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 448 AM CST MON DEC 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... .A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF. GMZ630-650-655-670-675-061900- /O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 448 AM CST MON DEC 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY AND INCREASE OVERNIGHT. * SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO 60 NM. ROUGH CONDITIONS TO CONTINUE ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
212 WHUS74 KMOB 062127 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 327 PM CST MON DEC 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... .A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL PLAINS. GMZ630-650-655-670-675-070600- /O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 327 PM CST MON DEC 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY TUESDAY. * SEAS: SEAS WILL RANGE FROM 2 TO 4 FEET OUT TO 20 NM AND 5 TO 7 FEET OUT TO 60 NM. MOSTLY ROUGH CONDITIONS WILL CONTINUE ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
723 WHUS74 KMOB 070500 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1100 PM CST MON DEC 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... .A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL PLAINS. GMZ630-650-655-670-675-071200- /O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1100 PM CST MON DEC 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY TUESDAY. * SEAS: SEAS WILL RANGE FROM 2 TO 4 FEET OUT TO 20 NM AND 5 TO 7 FEET OUT TO 60 NM. MOSTLY ROUGH CONDITIONS WILL CONTINUE ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
722 WHUS74 KMOB 071007 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 407 AM CST TUE DEC 7 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... .A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL PLAINS. GMZ630-650-655-670-675-071500- /O.EXT.KMOB.SC.Y.0049.000000T0000Z-101207T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 407 AM CST TUE DEC 7 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: STRONG NORTHERLY WINDS AROUND 20 KNOTS WILL CONTINUE THROUGH EARLY THIS MORNING. * SEAS: SEAS WILL RANGE FROM 2 TO 4 FEET OUT TO 20 NM AND 5 TO 7 FEET OUT TO 60 NM. MOSTLY ROUGH CONDITIONS WILL CONTINUE ON AREA BAYS AND SOUNDS THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
277 WHUS74 KMOB 071251 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 651 AM CST TUE DEC 7 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... GMZ630-650-655-670-675-071400- /O.CAN.KMOB.SC.Y.0049.000000T0000Z-101207T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 651 AM CST TUE DEC 7 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 11:30 PM CST, 4 hours 13 minutes earlier.
Area forecast discussion, Dec 3, 11:30 PM CST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1130 PM CST FRI DEC 3 2010 .AVIATION [06Z ISSUANCE]...PATCHES OF HIGH LEVEL CIRRUS CONTINUE TO SLIDE SOUTHEASTWARD...ATOP MID LEVEL RIDGE EXTENDING NORTHWARD FROM MEXICO INTO THE FOUR CORNERS OF THE DESERT SW. COULD BE SOME PATCHY LATE NIGHT FOG IN AREAS. OVERALL...VSBY OK. EXPECT A LOWERING OF CIGS AFT 18Z SAT AS COLD FRONT APPROACHES THE LOWER MS RIVER VALLEY. POSSIBLE MVFR CIGS/VSBYS BY 03Z SUN. NO MEASURABLE RAIN ANTICIPATED IN THE NEAR TERM. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 47 70 41 55 / 05 05 10 00 PENSACOLA 48 69 43 56 / 05 05 10 00 DESTIN 49 68 46 58 / 05 05 10 00 EVERGREEN 39 68 38 53 / 05 05 10 00 WAYNESBORO 43 68 36 52 / 05 05 10 00 CAMDEN 39 67 34 53 / 05 10 10 00 CRESTVIEW 36 71 42 56 / 05 05 10 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 3, 3:25 PM CST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 325 PM CST FRI DEC 3 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-042100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 325 PM CST FRI DEC 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AS WELL AS FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AND SATURDAY WINDS OVER THE MARINE AREA WILL INCREASE OUT OF THE WEST SATURDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THIS WILL POSE A HAZARD TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY A COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY NIGHT WITH MUCH COLDER AIR FILTERING INTO THE AREA. A STRONG OFFSHORE FLOW WILL DEVELOP AND SEAS WILL BUILD OVER THE COASTAL WATERS BY LATE SATURDAY NIGHT AND PERSIST THROUGH EARLY SATURDAY. SMALL CRAFT ADVISORIES MAY BECOME NECESSARY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 2:27 PM CST | Fire Weather Watch | MOB | 27 hr | |
| Dec 4, 2:27 PM CST | Fire Weather Watch | MOB | 27 hr |
Nearby
Small Craft Advisories in Alabama, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.